# SDR SWIA2025120800026

- Difficulty date: August 26, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT RIGHT FWD FUSALAGE  BETWEEN BS 310 AND 319, S20R AND 21R.  REPAIRED THE DENT IAW REO 670-53-21-2705, REV -. COMPLIED WITH ALL STEPS OF REO 670-53-21-2705 REV -.  PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
